Narrow Results Clear All
- Communication Improvement 3
- Education and Training
- Error Reporting and Analysis 1
- Human Factors Engineering
- Legal and Policy Approaches 1
- Quality Improvement Strategies 2
- Technologic Approaches 3
Search results for "Education and Training"
ISMP Medication Safety Alert! Acute Care Edition. August 14, 2008;13:1-3.
This article reports on an overdose caused by improper label placement on a patient controlled analgesia (PCA) pump and provides recommendations for preventing pump-related medication errors.
ISMP Medication Safety Alert! Acute Care Edition. July 3, 2008;13:1-3.
This article reports on the potentially fatal error of administering epidural medications intravenously and provides guidelines to safeguard against such epidural–IV route mix-ups.
Journal Article > Commentary
Peterson C, Ham CW, Vanderveen T. Hosp Pharm. 2008;43:491-497.
This article summarizes results from a conference regarding heparin errors, their epidemiology, and error types along with ways to increase safety.
Food and Drug Administration (FDA) Patient Safety News. Show #61. March 2007.
This video story alerts providers to a possible problem with an asthma inhaler, which could indicate remaining doses incorrectly if the user forcefully twists the cap.
Cases & Commentaries
- Web M&M
Dean Schillinger, MD; March 2004
A misunderstanding of instructions on how to administer medication leads to an infant choking on a syringe cap.